VAERS Explorer
Back to explore

Report #2853841

Received Aug 12, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
71 yrs
State
CA
Recovered
Unknown
Vaccinated
Jul 29, 2025
Onset
Jul 29, 2025
Days to onset
0
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
HEPABHEP A + HEP B (TWINRIX)GLAXOSMITHKLINE BIOLOGICALS2344J3—

Symptoms (1)

Inappropriate schedule of product administration

Symptom narrative

Late second dose; This non-serious case was reported by a pharmacist via call center representative and described the occurrence of drug dose administration interval too long in a 71-year-old female patient who received HAB (Twinrix) (batch number 344J3, expiry date 12-SEP-2026) for prophylaxis. Previously administered products included Twinrix (1st dose received in 2023). On 29-JUL-2025, the patient received the 2nd dose of Twinrix. On 29-JUL-2025, an unknown time after receiving Twinrix, the patient experienced drug dose administration interval too long (Verbatim: Late second dose). The outcome of the drug dose administration interval too long was not applicable. This report is made by GSK without prejudice and does not imply any admission or liability for the incident or its consequences. Additional Information: GSK Receipt Date: 01-AUG-2025 The pharmacist called to get guidance about a late second dose of Twinrix. She administered the second dose to a patient and after reviewing the records, she realized the patient got the first dose back in 2023. She wanted to know if this was a valid dose or if the completes series must be restarted. The patient received 2nd dose of Twinrix later then the recommended interval which led to lengthening of the vaccination scheduled. The vaccine administration facility was the same as primary reporter.